# SDR ABXA9500851

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912528501
- Condition: Corroded
- Location: Bs 718-758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LOWER AFT CARGO DOOR JAMB CORRODED AT STA 718 TO 758.  REPAIRED IAW ABX REA D953-12365-MR.
